Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular periods. Have PCOD. Hormonal pills suggested. Is it safe? Side effects?

I am recently married and I have PCOD( Follicies on both left and roght ovaries) . Since childhood my cycle is irregular. I have been suggested the Yamini hormonal pills for 3 months after pelvic ultrasound. Is this medicine safe ? As i have heard that these medicine force your cycle and hence result in lot of side effects like facial hair and obesity. Please help me, should i take this medicine or switch to some othe ayurvedic medicines. I am also not palnning to conceive for next 2 years.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
PCOD will have features like irregularity of the cycles, anovulation, insulin resistance etc.
These will occur due to hormonal imbalance.
The hormonal pills, by regularizing the hormonal levels will help in treating these conditions.
So you can use them as suggested by your doctor.
For excess growth of facial hair also these pills can be used as treatment.
You may have minor side effects like nausea, bloating sensation etc. But these will possibly subside soon.
For more details you can ask me through:
Take care.

Answered: Sat, 20 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor